# SDR SWIA201334609

- Difficulty date: September 11, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 23,870 hours, 22,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING EXTERIOR EMERGENCY LIGHT IS BURNED OUT.  SERVICE RELAMPED.
